# SDR ASAA2019030328432

- Difficulty date: March 3, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 39,815 hours, 11,900 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200037710
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERWING EMERGENCY EXIT SIGN FELL OFF CEILING. GROUNDED - YES. REPLACED MISSING HARDWARE AND MOUNTED EMERGENCY EXIT SIGN.
